# SDR P5CA9500269

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL BETWEEN BS 960-980 (FLOOR BEAM) AT BRL 73.  REPAIRED PER BOEING SRM 51-40-02.
